Hi Meri I have been having terrible stomach problems with Exemestane. It all started when I was put on a generic brand.The worst for me is Activas,I am a bit better on Accord. I was fine on the Pfizer which was the original brand but when they changed brand the problems started.Pfizer being expensive. I didn’t have nausea but had terrible stomach pains and diahorrea.The diahorrea has finally sorted itself out now but I now cannot eat loads of different veg take anything spicy or Drink fizzy drinks or alcohol or eat a large meal. It’s a pain but I have had to adjust my diet. i take Mintec before meals and it helps a little. I have asked to be kept on my original brand but 9 times out of 10 I still get the generic. Maybe ask the chemist if you can change the brand of exemestane and that might help your symptoms a bit. This is 2 years now. I have just had to try to cope the best I can.
... View more